# SDR 71222

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900D
- Aircraft serial: 155YV
- Aircraft time: 18,769 hours, 28,399 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AFTER TAKEOFF, CREW NOT ABLE TO RETRACT FLAPS TO ZERO.  RETURNED TO FIELD AND LANDED SAFELY WITH NO FURTHER INCIDENT. STILL AWAITING MORE INFORMATION.
